# SDR DL72L954329

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Slat
- Component: 651622296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 6 L/E SLAT WAS FOUND WITH THE LOWER ANGLE CRACKED AT THE I/B SIDE BEHIND UPSTOP.  REPAIRED PER MM 57-54-0 FIG 812.
